# SDR 20010104AP002

- Difficulty date: September 15, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Damaged
- Location: Nr 5 Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 222 - DURING PREFLIGHT, NR 5 CARGO SMOKE DETECTOR WILL NOT TEST PROPERLY.  REMOVED AND REPLACED NR 5 CARGO SMOKE DETECTOR.  (M)
